MathSciNet Relay Station
MathSciNet bibliographic data
MR963855 (90a:65196) 65M05 (35L65)
Shu, Chi-Wang Total-variation-diminishing time discretizations. SIAM J. Sci. Statist. Comput. 9 (1988), no. 6, 1073–1084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement